# SDR N4848M

- Difficulty date: October 8, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N4848
- Make and model: Curtis TRVAIR2000
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Burned
- Location: Master Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

I PURCHASED A 24 VOLT CHARGER FROM AIRCRAFT SPRUCE ABOUT 6 MONTHS AGO.  IT WAS A PRISM BRAND IMPORTED BY CSB BATTERY IN FT. WORTH.  IT WAS ADVERTISED NOT TO OVERCHARGE IF LEFT CONNECTED INDEFINITELY.  I LEFT IT ON FOR 3 WEEKS WHILE I WAS TRAVELING.  I RETURNED TO FIND THE ACID BOILED OUT OF THE BATTERY AND THE BATTERY MELTED.  I TRIED TO RESOLVE THE PROBLEM WITH ALL PARTIES.  I RETURNED THE CHARGER TO CSB.  THEY TOLD ME THEY INSPECTED IT AND THERE WAS NOTHING WRONG AND THE PROBLEM WAS WITH MY BATTERY.
